A note on the average shadowing property for expansive maps

By Dominik Kwietniak, Piotr Oprocha. 2012

72 citations recorded by the source corpus.

Abstract Let f be a continuous map of a compact metric space. Assuming shadowing for f we relate the average shadowing property of f to transitivity and its variants. Our results extend and complete the work of Sakai [K. Sakai, Various shadowing properties for positively expansive maps, Topology Appl. 131 (2003) 15–31].

Subfields: Computational Theory and Mathematics, Geometry and Topology, Mathematical Physics

View Paper: https://www.semanticscholar.org/paper/21efab7082b99170aeb92ac4353e755d21bdbacf

How researchers see this paper

The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.

In Computational Theory and Mathematics

  1. Piotr Oprocha

In Geometry and Topology

  1. Piotr Oprocha
  2. Dominik Kwietniak
  3. Marcin Kulczycki

In Mathematical Physics

  1. Dominik Kwietniak
  2. Piotr Oprocha
  3. Martha Lkacka
  4. Marcin Kulczycki

Citations in the corpus